# SDR A6WA200840116

- Difficulty date: February 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Stow Plate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO STOW PLATE, FWD, MID AND AFT HINGES ARE CRACKED.  CARGO STOW PLATE REPLACED IAW SRM 51-42-06.  (M)
